# SDR CA120215003

- Difficulty date: October 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T-337
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Control Rod
- Part number: 12606531
- Condition: Used
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT OUTBOARD FLAP CONNECTING RODS FOUND RUBBING ON TRAILING EDGE WING RIBS AT WS 140 .
